# SDR AALA20001981

- Difficulty date: November 25, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006002E
- Part serial: 1996
- Condition: Leaking
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FLT 120 - EN ROUTE JFK-CDG - DURING CRUISE DETECTED FUEL IMBALANCE BETWEEN RIGHT NAIN AND LEFT MANI FUEL TANKS.  FUEL WAS BALANCED EQUAL.  FUEL CONTINUED TO IMBALANCE.  RETURNED JFK AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT SIDE FORWARD BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
